Share this:
Wesbig
@wesbig

Posts: 9
Joined: Jul 20, 2016

Plaquenil eye problems

Posted by @wesbig, Jul 25, 2016

I was wondering if anyone experienced blurry vision on Plaquenil. I have been on Plaquenil for about a month. Every now and then I notice some of the words on the television are blurry, then there are other times my eyes are fine. Should this be a big concern? I just saw an optomologist right before starting.

REPLY

Hi @wesbig. Great question, but I’m sorry to hear about the blurry vision. I found a list of potential side effects for Paquenil and blurry vision is listed as a less common side effect (http://bit.ly/2a8wUh0). I would encourage you to at least consult with your doctor or a pharmacist to let them know what’s going on. I’m also including information from Mayo Clinic: http://mayocl.in/29WS3JT.

I was just talking to my rheumatologist today. She has prescribed plaquenil. She said very rare side effect is some sort of deposits on the eye. I would contact your dr to be on safe side. My dr said to have eye exam with dilation a few months after starting. Just tell eye dr you take plaquenil and she said they would know exactly what to look for. Good luck. Hope it’s nothing.

Finding Cures. Saving Children
http://www.stjude.org

@stjudemom

I was just talking to my rheumatologist today. She has prescribed plaquenil. She said very rare side effect is some sort of deposits on the eye. I would contact your dr to be on safe side. My dr said to have eye exam with dilation a few months after starting. Just tell eye dr you take plaquenil and she said they would know exactly what to look for. Good luck. Hope it’s nothing.

Finding Cures. Saving Children
http://www.stjude.org

Jump to this post

Thanks for the replys

Please login or register to post a reply.